# SDR AALA202302226116

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 17,064 hours, 7,161 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Not Seated
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN AND CLOSE. RESEATED DOOR ROLLER TO GUIDE RAIL IN DOOR FRAME PER CMM 25-40-64. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
